Momi Dahan, Hebrew University of Jerusalem, School of Public Policy, Mount Scopus, Jerusalem 91905, Israel (email@example.com). Michel Strawczynski, Hebrew University of Jerusalem, School of Public Policy, Mount Scopus, Jerusalem 91905, Israel (firstname.lastname@example.org).
The Optimal Asymptotic Income Tax Rate
Version of Record online: 3 SEP 2012
© 2012 Wiley Periodicals, Inc.
Journal of Public Economic Theory
Volume 14, Issue 5, pages 737–755, October 2012
How to Cite
DAHAN, M. and STRAWCZYNSKI, M. (2012), The Optimal Asymptotic Income Tax Rate. Journal of Public Economic Theory, 14: 737–755. doi: 10.1111/j.1467-9779.2012.01559.x
We thank Louis Kaplow for his questions and comments that helped instigate this project. We also wish to thank Efraim Sadka, Emmanuel Saez, Avi Simhon, Eytan Sheshinsky, Jonathan Stupp, Shlomo Yitzhaki and the seminar participants at Tel-Aviv University, Hebrew University of Jerusalem, Israel Economic Association, Queens University, and Bank of Portugal for their helpful comments.
- Issue online: 3 SEP 2012
- Version of Record online: 3 SEP 2012
- Received February 25, 2009; Accepted November 18, 2010.
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!